# SDR AALA20040048

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  RIGHT HAND AFT EMERGENCY LIGHT ASSEMBLY BROKEN.  REPLACED RIGHT HAND EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
